Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Fourier multipliers


Author: Max Jodeit
Journal: Proc. Amer. Math. Soc. 27 (1971), 423-424
MSC: Primary 42.55
MathSciNet review: 0270072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of de Leeuw's restriction result for multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.55

Retrieve articles in all journals with MSC: 42.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0270072-8
PII: S 0002-9939(1971)0270072-8
Keywords: Fourier multipliers, multipliers for Fourier transforms
Article copyright: © Copyright 1971 American Mathematical Society